# SDR REXA2016102102028

- Difficulty date: October 21, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Bs 330-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS CORROSION BETWEEN BS 330 - 349.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A011, 51-42-21-001-001-A01, 51-25-00-001-001-A01 AND 51-25-00-001-00-A01.
